Article citationsMore>>

M. Abbas, B. E. Rhoades, et al., “Common Fixed Points of Generalized Contractive Multivalued Mappings in Cone Metric Spaces,” Mathematical Communications, Vol. 14, No. 2, 2009, pp. 365-378.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.